×

Found 278 Documents (Results 1–100)

100
MathJax

Variational methods in nonlinear analysis. With applications in optimization and partial differential equations. (English) Zbl 1443.49001

De Gruyter Graduate. Berlin: De Gruyter (ISBN 978-3-11-064736-5/pbk; 978-3-11-064738-9/ebook). xxv, 474 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Minimax control of deviations for the outputs of a linear discrete time-varying system. (English. Russian original) Zbl 1447.93212

Autom. Remote Control 80, No. 12, 2091-2107 (2019); translation from Avtom. Telemekh. 2019, No. 12, 3-23 (2019).
PDF BibTeX XML Cite
Full Text: DOI

The conditionally minimax nonlinear filtering method and modern approaches to state estimation in nonlinear stochastic systems. (English. Russian original) Zbl 1391.93228

Autom. Remote Control 79, No. 1, 1-11 (2018); translation from Avtom. Telemekh. 2018, No. 1, 3-17 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Equilibrium problems and applications. (English) Zbl 1448.47005

Mathematics in Science and Engineering. Amsterdam: Elsevier/Academic Press (ISBN 978-0-12-811029-4/pbk; 978-0-12-811030-0/ebook). xx, 419 p. (2018).
PDF BibTeX XML Cite

Suboptimal control of bunches of trajectories of discrete deterministic automaton time-invariant systems. (English. Russian original) Zbl 1390.49004

J. Comput. Syst. Sci. Int. 56, No. 6, 914-929 (2017); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2017, No. 6, 20-34 (2017).
PDF BibTeX XML Cite
Full Text: DOI

A moving object and observers in \(\mathbb{R}^2\) with a piecewise smooth shading set. (English. Russian original) Zbl 1380.49026

Proc. Steklov Inst. Math. 296, Suppl. 1, S95-S101 (2017); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 21, No. 4 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Fractional elliptic problems with critical growth in the whole of \(\mathbb R^n\). (English) Zbl 1375.49001

Appunti. Scuola Normale Superiore di Pisa (Nuova Serie) 15. Pisa: Edizioni della Normale (ISBN 978-88-7642-600-1/pbk; 978-88-7642-601-8/ebook). viii, 155 p. (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Control of a family of nonlinear dynamic systems under measurements with bounded disturbances. (English. Russian original) Zbl 1344.49008

Proc. Steklov Inst. Math. 292, Suppl. 1, S173-S181 (2016); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 4, 178-186 (2014).
MSC:  49J35 93C10 93D09
PDF BibTeX XML Cite
Full Text: DOI

On the numerical solution of a minimax control problem with a positional functional. (English. Russian original) Zbl 1336.49037

Proc. Steklov Inst. Math. 291, Suppl. 1, S77-S95 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 3, 58-75 (2014).
MSC:  49M30 49J35 49N70 49N35 91A23 93B52
PDF BibTeX XML Cite
Full Text: DOI

Robust normal two-armed bandit and parallel data processing. (English) Zbl 1354.93018

Senichenkov, Yuri B. (ed.) et al., Recent advances in mathematical methods in applied sciences. Proceedings of the 2014 international conference on mathematical models and methods in applied sciences (MMMAS ’14) and the 2014 international conference on economics and applied statistics (EAS ’14), Saint Petersburg, Russia, September 23–25, 2014. St. Petersburg: St. Petersburg State University (ISBN 978-1-61804-251-4/pbk). Mathematics and Computers in Science and Engineering Series 32, 32-40 (2014).
MSC:  93A15 93B35
PDF BibTeX XML Cite

Minimax-robust filtering problem for stochastic sequences with stationary increments. (English) Zbl 1332.60059

Theory Probab. Math. Stat. 89, 127-142 (2014); translation from Teor. Jmovirn. Mat. Stat. 89, 115–129 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Optimal control theory to analysis of nonlinear PDE’s of the 1-st order. (English) Zbl 1297.35079

Burenkov, V. I. (ed.) et al., Progress in analysis. Proceedings of the 8th congress of the International Society for Analysis, its Applications, and Computation (ISAAC), Moscow, Russia, August 22–27, 2011. Volume 2. Moscow: Peoples’ Friendship University of Russia (ISBN 978-5-209-04590-8/hbk). 219-229 (2012).
MSC:  35D40 35F21 35Q93
PDF BibTeX XML Cite

Optimization of stochastic uncertain systems: entropy rate functionals, minimax games and robustness. (English) Zbl 1283.90045

Cohen, Samuel N. (ed.) et al., Stochastic processes, finance and control. A Festschrift in honor of Robert J. Elliott. Hackensack, NJ: World Scientific (ISBN 978-981-4383-30-1/hbk). Advances in Statistics, Probability and Actuarial Science 1, 465-502 (2012).
MSC:  90C46 91B51 62F35
PDF BibTeX XML Cite

Robust filtering of process in the stationary difference stochastic system. (English. Russian original) Zbl 1231.93112

Autom. Remote Control 72, No. 2, 377-392 (2011); translation from Avtom. Telemekh. 2011, No. 2, 167-182 (2011).
MSC:  93E11 93E10 93C55 93E25
PDF BibTeX XML Cite
Full Text: DOI

Variational principles in mathematical physics, geometry, and economics. Qualitative analysis of nonlinear equations and unilateral problems. (English) Zbl 1206.49002

Encyclopedia of Mathematics and Its Applications 136. Cambridge: Cambridge University Press (ISBN 978-0-521-11782-1/hbk). xv, 368 p. (2010).
PDF BibTeX XML Cite

Robust control of a linear object under parametric uncertainty. (English. Russian original) Zbl 1173.93009

J. Comput. Syst. Sci. Int. 48, No. 2, 220-230 (2009); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2009, No. 2, 60-71 (2009).
MSC:  93B35 93D09 93C41
PDF BibTeX XML Cite
Full Text: DOI

Construction of a minimax solution for an eikonal-type equation. (English. Russian original) Zbl 1185.35058

Proc. Steklov Inst. Math. 263, Suppl. 2, 191-201 (2008); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 14, No. 2, 182-191 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Continuous second order minimization method with variable metric for minimization problem with restrictions. (Russian) Zbl 1137.49301

Applied mathematics and mechanics. Collection of scientific works. Ul’yanovsk: Ul’yanovskiĭ Gosudarstvennyĭ Tekhnicheskiĭ Universitet (ISBN 978-5-9795-0135-2/pbk), 186-200 (2007).
PDF BibTeX XML Cite

Optimal control for a class of uncertain systems. (English) Zbl 1160.93016

Marti, Kurt (ed.) et al., Coping with uncertainty. Modeling and policy issues. Selected papers based on the presentations at the workshop ‘Coping with uncertainty’, Laxenburg, Austria, December 13–16,2004. Berlin: Springer (ISBN 3-540-35258-9/pbk). Lecture Notes in Economics and Mathematical Systems 581, 171-183 (2006).
PDF BibTeX XML Cite

Algorithm for solving a linear optimal control problem with minimax performance index. (Russian, English) Zbl 1090.49002

Zh. Vychisl. Mat. Mat. Fiz. 45, No. 10, 1756-1765 (2005); translation in Comput. Math. Math. Phys. 45, No. 10, 1691-1700 (2005).
MSC:  49J15
PDF BibTeX XML Cite

Determination of the coordinates and orientation of an unmanned aircraft from the vector geodesic field. (Russian, English) Zbl 1102.86001

Zh. Vychisl. Mat. Mat. Fiz. 45, No. 6, 954-965 (2005); translation in Comput. Math. Math. Phys. 45, No. 6, 918-929 (2005).
PDF BibTeX XML Cite
Full Text: MNR

The alternance method in semi-infinite optimisation problems. (Russian) Zbl 1129.90377

Matrosov, V. M. (ed.) et al., Nelinejnaya teoriya upravleniya i ee prilozheniya. Dinamika, upravlenie, optimizatsiya. Moskva: Fizmatlit (ISBN 5-9221-0421-7/hbk). 164-200 (2003).
PDF BibTeX XML Cite

Robust stochastic maximum principle: A measured space as uncertainty set. (English) Zbl 1037.93076

Pasik-Duncan, Bozenna (ed.), Stochastic theory and control. Proceedings of the workshop, Lawrence, KS, USA, October 18–20, 2001. Berlin: Springer (ISBN 3-540-43777-0/pbk). Lect. Notes Control Inf. Sci. 280, 385-397 (2002).
MSC:  93E20 90C47
PDF BibTeX XML Cite

Optimal control of a class of nonlinear parabolic problems with multivalued terms. (English) Zbl 1053.49003

Agarwal, Ravi P. (ed.) et al., Set valued mappings with applications in nonlinear analysis. London: Taylor & Francis (ISBN 0-415-28424-4/hbk). Ser. Math. Anal. Appl. 4, 287-310 (2002).
MSC:  49J35 49J27 49J45
PDF BibTeX XML Cite

Minimax control problem for a parabolic variational inequality. (English. Russian original) Zbl 1030.49004

Comput. Math. Math. Phys. 41, No. 10, 1444-1454 (2001); translation from Zh. Vychisl. Mat. Mat. Fiz. 41, No. 10, 1521-1531 (2001).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software